Open Access
Translator Disclaimer
September, 1977 A Note on Estimators in Finite Populations
V. M. Joshi
Ann. Statist. 5(5): 1051-1053 (September, 1977). DOI: 10.1214/aos/1176343960

Abstract

Two previous results of the author, regarding the admissibility of the sample mean as estimator of the population mean in the class of all estimators for arbitrary sampling designs with the squared error as loss function, and for a wide class of loss functions, are shown to remain valid in the more general case when the population means of many variates are simultaneously under estimation.

Citation

Download Citation

V. M. Joshi. "A Note on Estimators in Finite Populations." Ann. Statist. 5 (5) 1051 - 1053, September, 1977. https://doi.org/10.1214/aos/1176343960

Information

Published: September, 1977
First available in Project Euclid: 12 April 2007

zbMATH: 0368.62006
MathSciNet: MR458662
Digital Object Identifier: 10.1214/aos/1176343960

Subjects:
Primary: 62D05

Keywords: Admissibility of the sample mean , loss function , simultaneous estimation of many characteristics

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.5 • No. 5 • September, 1977
Back to Top